# SDR HEEA967497

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Q
- Make and model: Bell 206B-3
- Aircraft serial: 3625
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6898782
- Condition: Eroded Blades
- Location: 2nd Stage
- Part time: 779 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED OUT WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  SEVERE EROSION ON #1 AND #2 WHEEL BLADES LEADING EDGES. SCRAPPED 1ST STAGE WHEEL.
